# SDR FDEA201807161721

- Difficulty date: July 16, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 48,716 hours, 20,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B134904600
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 222F GOUGED. FABRICATED COURIER FLOOR PANEL 222F ON T18/1354014 IAW SRZ-25-005 MAJOR REPAIR.
